On Leray’s problem of steady Navier-Stokes flow past a body in the plane

Charles J. Amick University of Chicago, Chicago, Illinois, USA

TBD mathscidoc:1701.331711

Acta Mathematica, 161, (1), 71-130, 1987.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:10 uploaded by actaadmin ] [ 571 downloads ] [ 0 comments ]
@inproceedings{charles1987on,
  title={On Leray’s problem of steady Navier-Stokes flow past a body in the plane},
  author={Charles J. Amick},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203310880025420},
  booktitle={Acta Mathematica},
  volume={161},
  number={1},
  pages={71-130},
  year={1987},
}
Charles J. Amick. On Leray’s problem of steady Navier-Stokes flow past a body in the plane. 1987. Vol. 161. In Acta Mathematica. pp.71-130. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203310880025420.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved